# SDR VNAA202308190002

- Difficulty date: August 19, 2023
- Submitted: August 19, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT TRACK LH BTW FS 349.00 TO FS 477.40. 9 LBL (CPAX).  FLOOR SEAT TRACK LH BTW FS 349.00 TO FS 477.40. LBL 9 (CPAX) WAS REPLACED PER CRJ/900 AMM 53-00-49-400-801 (CONFIG A12)
